Differential and Integral Equations

A spectral theorem for reversible second order equations with periodic coefficients

Daniel C. Offin

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 5, Number 3 (1992), 615-629.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370979323

Mathematical Reviews number (MathSciNet)
MR1157492

Zentralblatt MATH identifier
0761.58040

Subjects
Primary: 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)
Secondary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory 34C25: Periodic solutions 34C99: None of the above, but in this section 58F05 70H05: Hamilton's equations

Citation

Offin, Daniel C. A spectral theorem for reversible second order equations with periodic coefficients. Differential Integral Equations 5 (1992), no. 3, 615--629. https://projecteuclid.org/euclid.die/1370979323


Export citation